Lipschitz Estimates for Fractional Multilinear Singular Integral on Variable Exponent Lebesgue Spaces
Hui-Ling Wu and
Jia-Cheng Lan
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
We obtain the Lipschitz boundedness for a class of fractional multilinear operators with rough kernels on variable exponent Lebesgue spaces. Our results generalize the related conclusions on Lebesgue spaces with constant exponent.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/632384.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/632384.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:632384
DOI: 10.1155/2013/632384
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().